Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Husband B+ and wife o- blood groups, induced pregnancy, taken anti-D injection. Can conception take place positively or is it dangerous?

My first husband was B+ve and i am O ve, we had induced our first pregnancy for the sake of good education only. somehow i am now gonna marry someone else with a different blood group, i got Anti-D injection in my first conceiving time, pl help me what to do ? can i conceive positively if husband blood group changes or it will be dangerous. ASAP pl reply me.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Since your blood group id Rh negative and you took anti-D injection last time, there is nothing to worry now. If the blood group of husband has changed now, it is not likely to cause a problem in conception.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor